Record number :
2441410
Title of article :
On some generalisations of Brown's conjecture
Author/Authors :
Ahmad Zargar, Bashir Department of Mathematics - University of Kashmir - Hazratbal, Srinagar , Ahmad, Manzoor Department of Mathematics - University of Kashmir - Hazratbal, Srinagar
Pages :
5
From page :
345
To page :
349
Abstract :
Let B(z; r) denote the open ball in C with centre z and radius r and B(z; r) denote its closure.The Gauss Lucas Theorem states that every critical point of a complex polynomial P of degree atmost n lies in the convex hull of its zeros.B. Sendove conjectured that if all the zeros of P lies in B(0; 1) then for any zero w of P the disk B(w; 1) contains at least one zero of P0 see [4], problem 4.1]. In connection with this conjecture Brown [3] posed the following problem.
Keywords :
Critical points , Sendove's Conjecture , Coincidence theorem of walsh
Journal title :
Astroparticle Physics
Serial Year :
2016
Link To Document :
بازگشت